# SDR USAASB97039

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21976
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE LOW LEVEL EMERGENCY LIGHTING INOP AT ROW 11ABC.  MAINTENANCE REPAIRED BROKEN WIRE AT ROW 11ABC.  OPS CHECK GOOD.  (M)
